# SDR SIMA20131229002

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 24,870 hours, 17,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IN FLIGHT DECK IS LEAKING ANTI-ICE FLUID.  OPENED FLIGHT DECK EMERGENCY DOOR.  CLEANED DOOR SEAL AREA, NO DEFECTS NOTED.  SECURED DOOR IAW AMM 52-22-00.
